MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 105MM STERILE; SPIRAL BLADE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 105MM STERILE; SPIRAL BLADE
Model Number 04.038.305S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review: review of the device history record(s) on product code 04.038.305s with lot number h738487 showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.
 
Event or Problem Description
This is 2 of 2 for (b)(4).It was reported by the sales rep that on unknown date, the patient presented with 235mm tfna and non union after 5 months of surgery for an intertroch fracture.There was also a lateral femoral wall fracture below the blade hole.The nail broke at the proximal hole.The nail and blade were removed and revised to a long tfna and lag screw.The status of the patient post hardware removal was unknown.No additional information was provided.This report is for one (1) tfna helical blade 105mm sterile device.This complaint involves two (2) devices.

Brand Name
TFNA HELICAL BLADE 105MM STERILE
Common Device Name
SPIRAL BLADE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14250449
Report Number2939274-2022-01536
Device Sequence Number4398468
Product Code HSB
UDI-Device Identifier10886982099051
UDI-Public10886982099051
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.305S
Device Catalogue Number04.038.305S
Device Lot NumberH738487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight81 KG